# SDR DL757030698

- Difficulty date: July 26, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N621DL
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 55,582 hours, 28,656 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LIGHT ELECTRICAL ODOR AT 2L DOOR AND GALLEY AREA F/A'S PULLED COFFEE AND OVEN C/B'S AND ODOR DISSIPATED//INSPECTED GALLEY AND SURROUNDING AREA FOR SOURCE RESET C/B'S RAN GALLEY EQUIPMENT NO DESCREPANCIES FOUND
